Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 7, Pages 816–827 (Mi zvmmf2047)  

This article is cited in 2 scientific papers (total in 2 papers)

Algorithms for solving a problem of data assimilation

E. I. Parmuzin, V. P. Shutyaev

Moscow

Full text: PDF file (1571 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:7, 792–803

Bibliographic databases:
UDC: 519.6
MSC: Primary 65K10; Secondary 49J20, 49M25
Received: 22.02.1996
Revised: 05.07.1996

Citation: E. I. Parmuzin, V. P. Shutyaev, “Algorithms for solving a problem of data assimilation”, Zh. Vychisl. Mat. Mat. Fiz., 37:7 (1997), 816–827; Comput. Math. Math. Phys., 37:7 (1997), 792–803

Citation in format AMSBIB
\Bibitem{ParShu97}
\by E.~I.~Parmuzin, V.~P.~Shutyaev
\paper Algorithms for solving a problem of data assimilation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 7
\pages 816--827
\mathnet{http://mi.mathnet.ru/zvmmf2047}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1471695}
\zmath{https://zbmath.org/?q=an:0945.65069}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 7
\pages 792--803


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2047
  • http://mi.mathnet.ru/eng/zvmmf/v37/i7/p816

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Parmuzin E.I., Shutyaev V.P., “Numerical analysis of iterative methods for solving evolution data assimilation problems”, Russian J Numer Anal Math Modelling, 14:3 (1999), 275–289  crossref  mathscinet  zmath  isi  scopus
    2. Shutyaev V.P., “Adjoint Equations in Variational Data Assimilation Problems”, Russ. J. Numer. Anal. Math. Model, 33:2 (2018), 137–147  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:180
    Full text:63
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021